The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 5.

Alarcon, T

Spill, F and Guerrero, P and Alarcon, T. and Maini, P K and Byrne, H. M. (2015) Hybrid approaches for multiple-species stochastic reaction-diffusion models. Journal of Computational Physics, 299 (9). pp. 429-445.

Byrne, H

Spill, F and Guerrero, P and Alarcon, T. and Maini, P K and Byrne, H. M. (2015) Hybrid approaches for multiple-species stochastic reaction-diffusion models. Journal of Computational Physics, 299 (9). pp. 429-445.

Guerrero, P

Spill, F and Guerrero, P and Alarcon, T. and Maini, P K and Byrne, H. M. (2015) Hybrid approaches for multiple-species stochastic reaction-diffusion models. Journal of Computational Physics, 299 (9). pp. 429-445.

Maini, P

Spill, F and Guerrero, P and Alarcon, T. and Maini, P K and Byrne, H. M. (2015) Hybrid approaches for multiple-species stochastic reaction-diffusion models. Journal of Computational Physics, 299 (9). pp. 429-445.

Spill, F

Spill, F and Guerrero, P and Alarcon, T. and Maini, P K and Byrne, H. M. (2015) Hybrid approaches for multiple-species stochastic reaction-diffusion models. Journal of Computational Physics, 299 (9). pp. 429-445.

This list was generated on Sun Aug 20 19:13:20 2017 BST.